# SDR AWXA200200840

- Difficulty date: July 23, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 60,189 hours, 49,686 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645161B
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-20 CHECK DELAMINATION ON THE UPPER SURFACE OF THE NR 7 FLIGHT SPOILER WAS FOUND AT THE 3 INCH FOLD OF THE TRAILING EDGE AT INBOARD SIDE.  MAINTENANCE REMOVED AND REPLACED THE NR 7 FLIGHT SPOILER PANEL IAW BMM 27-61-11 PG 401.
